# SDR ASOA201703201372

- Difficulty date: March 20, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL SEGMENT LBL9 FS836-978 CORRODED SEVERAL AREAS. REMOVED AND REPLACED WITH FABRICATED SECTION PER ECTC REO 670-53-00-343 AMM 53-00-49-000/400-801-A03.
